Repositorio de producción científica de la Universidad de Sevilla

What do 'convexities' imply on Hadamard manifolds?

Opened Access What do 'convexities' imply on Hadamard manifolds?

Citas

buscar en

Estadísticas
Icon
Exportar a
Autor: Kristály, Alexandru
Li, Chong
López Acedo, Genaro
Nicolae, Adriana
Departamento: Universidad de Sevilla. Departamento de Análisis Matemático
Fecha: 2016-09
Publicado en: Journal of Optimization Theory and Applications, 170 (3), 1068-1074.
Tipo de documento: Artículo
Resumen: Various results based on some convexity assumptions (involving the exponential map along with affine maps, geodesics and convex hulls) have been recently established on Hadamard manifolds. In this paper we prove that these conditions are mutually equivalent and they hold if and only if the Hadamard manifold is isometric to the Euclidean space. In this way, we show that some results in the literature obtained on Hadamard manifolds are actually nothing but their well known Euclidean counterparts.
Cita: Kristály, A., Li, C., López Acedo, G. y Nicolae, A. (2016). What do 'convexities' imply on Hadamard manifolds?. Journal of Optimization Theory and Applications, 170 (3), 1068-1074.
Tamaño: 1.219Mb
Formato: PDF

URI: http://hdl.handle.net/11441/45141

DOI: 10.1007/s10957-015-0780-2

Ver versión del editor

Mostrar el registro completo del ítem


Esta obra está bajo una Licencia Creative Commons Attribution-NonCommercial-NoDerivatives 4.0 Internacional

Este registro aparece en las siguientes colecciones